MathSciNet Relay Station
MathSciNet bibliographic data
MR1228610 (94i:14004) 14C05 (14D20)
Ellingsrud, Geir; Strømme, Stein Arild Towards the Chow ring of the Hilbert scheme of ${\bf P}\sp 2$. J. Reine Angew. Math. 441 (1993), 33–44.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement